UM  > 科技學院  > 數學系
On the Decomposable Numerical Range of λI − N
Cheng C.-M.
1994-06-01
Source PublicationLinear and Multilinear Algebra
ISSN1563-5139 0308-1087
Volume37Issue:1-3Pages:197-205
Abstract

Let N be an n × n normal matrix. For 1 ≤ m ≤ n we characterize the convexity of the mth decomposable numerical range of λI − N which is defined to be {det(X* (λI − N)X) · X ∈ ℂ, X* X = I}. A related problem on mixed decomposable numerical range of λI − N is also discussed. © 1994, Taylor & Francis Group, LLC. All rights reserved.

DOIhttps://doi.org/10.1080/03081089408818321
URLView the original
Language英语
全文获取链接
引用统计
Document TypeJournal article
专题DEPARTMENT OF MATHEMATICS
AffiliationFaculty of Science and Technology , University of Macau , Macau
First Author AffilicationFaculty of Science and Technology
推荐引用方式
GB/T 7714
Cheng C.-M.. On the Decomposable Numerical Range of λI − N[J]. Linear and Multilinear Algebra,1994,37(1-3):197-205.
APA Cheng C.-M..(1994).On the Decomposable Numerical Range of λI − N.Linear and Multilinear Algebra,37(1-3),197-205.
MLA Cheng C.-M.."On the Decomposable Numerical Range of λI − N".Linear and Multilinear Algebra 37.1-3(1994):197-205.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Cheng C.-M.]的文章
Baidu academic
中相似的文章 Baidu academic
[Cheng C.-M.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Cheng C.-M.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。